# SDR CA150511012

- Difficulty date: May 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,273 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly D2A34C67
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 105217
- Condition: Broken
- Location: Carburetor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACCELERATOR TUBE BROKE & BECAME JAMMED IN BETWEEN THE BUTTERFLY VLV & HOUSING OF THE CARB.  THE PILOT WAS UNABLE TO ADJUST THE THROTTLE CONTROL.  THE TUBE EVENTUALLY DISLODGED & WAS SUCKED INTO THE INTAKE OF THE ENG CAUSING PARTIAL POWER LOSS.
